# SDR ABXA202194088

- Difficulty date: September 4, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N744AX
- Make and model: Boeing 767232
- Aircraft serial: 22221
- Aircraft time: 96,754 hours, 44,103 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Warning Message
- Condition: False Activation
- Location: Elevator Feel
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ARRIVED WITH ELEV FEEL EICAS STATUS MESSAGE.PERFORMED FIM 27-31 F/T 806 - MSG CLEARED SYSTEM OK. AFTER BLOCK OUT, AIRCRAFT RETURNED TO BLOCKS WITH AIL LOCKOUT AND RUDDER RATIO EICAS MESSAGES AND THE RIGHT ENGINE #1 IGNITION SYSTEM FAILED. AICRAFT GROUNDED BY MAINTENANCE. RESET CB OPS CHECK GOOD IAW AMM 27-21-00. DEFERRED RH ENGINE #1 IGNITION SYSTEM (MEL 74-00-1B - DI# 25187). AIRCRAFT RETURNED TO SERVICE.
